American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53D35) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] András I. Stipsicz and Ki-Heon Yun. On the minimal number of singular fibers in Lefschetz fibrations over the torus. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Beniamino Cappelletti-Montano, Antonio De Nicola, Juan Carlos Marrero and Ivan Yudin. A non-Sasakian Lefschetz $K$-contact manifold of Tievsky type. Proc. Amer. Math. Soc. 144 (2016) 5341-5350.
Abstract, references, and article information   
View Article: PDF

[3] Arseniy Akopyan, Alexey Balitskiy, Roman Karasev and Anastasia Sharipova. Elementary approach to closed billiard trajectories in asymmetric normed spaces. Proc. Amer. Math. Soc. 144 (2016) 4501-4513.
Abstract, references, and article information   
View Article: PDF

[4] Josef G. Dorfmeister. Kodaira dimension of Lefschetz fibrations over tori. Proc. Amer. Math. Soc. 144 (2016) 1711-1716.
Abstract, references, and article information   
View Article: PDF

[5] Carlos Campos-Apanco and Andrés Pedroza. Bounded symplectic diffeomorphisms and split flux groups. Proc. Amer. Math. Soc. 140 (2012) 2883-2892.
Abstract, references, and article information   
View Article: PDF

[6] Guang-Cun Lu. An extension of Biran's Lagrangian barrier theorem. Proc. Amer. Math. Soc. 133 (2005) 1563-1567. MR 2111958.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Dave Auckly. Topologically knotted Lagrangians in simply connected four-manifolds. Proc. Amer. Math. Soc. 133 (2005) 885-889. MR 2113940.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Bernard Shiffman and Steve Zelditch. Asymptotics of almost holomorphic sections of ample line bundles on symplectic manifolds: An addendum. Proc. Amer. Math. Soc. 131 (2003) 291-302. MR 1929049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] B. Doug Park. Exotic smooth structures on $3\mathbf{CP}^2 # n\overline{\mathbf{CP}}^2$, Part II. Proc. Amer. Math. Soc. 128 (2000) 3067-3073. MR 1664422.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia